# SDR UIEA2017042500639

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,903 hours, 17,572 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE DISPLAYED.  SECURED A LOOSE TERMINAL,  OPS CHECKED NORMAL IAW AMM 26-11-00.
